MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,4.1MM,11.5MML; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,4.1MM,11.5MML; DENTAL IMPLANT
Catalog Number TSVM4B11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #9 was removed due to tenderness and infection.Symptoms as a result of the event: inflammation.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided a4: weight unknown / not provided a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
IMP,TSV,MCOL MG,4.1MM,11.5MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23314761
Report Number0001038806-2025-02474
Device Sequence Number17589771
Product Code DZE
UDI-Device Identifier00889024019638
UDI-Public(01)00889024019638(17)291013(10)1288859
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSVM4B11
Device Lot Number1288859
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient EthnicityNon Hispanic